# SDR UPS98226737

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65129596
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON RIGHT WING OUTBD AILERON CENTER OUTBD FIXED TRAILING EDGE HINGE FITTING.  REMOVED AND REPLACED HINGE FITTING IAW SRM 51-30-2.
